Journal of Symplectic Geometry

Volume 13 (2015)

Number 2

Families of nondiffeomorphic $4$-manifolds with the same Seiberg-Witten invariants

Pages: 279 – 303



Jongil Park (Department of Mathematical Sciences, Seoul National University, Seoul, Korea; and Korea Institute for Advanced Study, Seoul, Korea)

Ki-Heon Yun (Department of Mathematics, Sungshin Women’s University, Seoul, Korea)


In this article, we show that, at least for non-simply connected case, there exist an infinite family of nondiffeomorphic symplectic $4$-manifolds with the same Seiberg-Witten invariants. The main techniques are knot surgery and a covering method developed in Fintushel and Stern’s paper, “Nondiffeomorphic symplectic 4-manifolds with the same Seiberg-Witten invariants”.


diffeomorphism type, knot surgery 4-manifold, Seiberg-Witten invariant

2010 Mathematics Subject Classification

53D35, 57N13, 57R17

Published 13 April 2015